# SDR A6WA9900045

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: HD51127710
- Condition: Failed
- Location: Yellow Hyd Sys
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEX/ORD - FLT 5605 - PARKED AT THE GATE IN ORD, FLIGHT ATTENDANT REPORTED CABIN FILLED WITH SMOKE, CFR AT ORD NOTIFIED.  REPLACED O-RING ON YELLOW SYSTEM HYDRAULIC PRESSURE FILTER HOUSING.  NOTE:  CABIN FILLED WITH HYDRAULIC MIST, NOT SMOKE AS REPORTED BY FLIGHT ATTENDANT.  (X)
